О числе $A$-подстановок
Matematičeskij sbornik, Tome 180 (1989) no. 2, pp. 294-303
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS_1989__180_2_a6,
author = {{\CYRA}.{\CYRL}. {\CYRYA}{\cyrk}{\cyrery}{\cyrm}{\cyri}{\cyrv}},
title = {{\CYRO} {\cyrch}{\cyri}{\cyrs}{\cyrl}{\cyre} $A$-{\cyrp}{\cyro}{\cyrd}{\cyrs}{\cyrt}{\cyra}{\cyrn}{\cyro}{\cyrv}{\cyro}{\cyrk}},
journal = {Matemati\v{c}eskij sbornik},
pages = {294--303},
year = {1989},
volume = {180},
number = {2},
zbl = {0738.05003},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MS_1989__180_2_a6/}
}
А.Л. Якымив. О числе $A$-подстановок. Matematičeskij sbornik, Tome 180 (1989) no. 2, pp. 294-303. http://geodesic.mathdoc.fr/item/MS_1989__180_2_a6/